I've had this IUD for about 5 months now and since having it my FACE IS HORRIBLE with acne, i have SEVERE migraines 2-4 day out of the week, HEAVY periods as i was told this IUD would help that, I'm even more depressed and it hurts to even wear pants now. Also 0 sex drive.
Without a doubt check with your doctor. The pain may be from IUD shifting. Which IUD do you have ? The hormones can account for the rest. Some docs don't believe IUD's can cause depression. They are wrong! I've tried 3 pills I had to stop due to insane depression. The hormones are still released into your bloodstream even though it is smaller amounts with an IUD. Have you been on a pill before without problems? The pain is not normal, call your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2014 • 4 answers
Posted 28 Aug 2015 • 1 answer
I started Amlodipine about 3 weeks ago, for migraine relief. I am a week late on my period... I use?
Posted 8 Feb 2016 • 1 answer
Posted 25 Feb 2017 • 1 answer
Posted 18 Aug 2017 • 2 answers